# SDR GTIA2024101838457

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N971NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11222
- Aircraft time: 6,916 hours, 2,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 913837
- Condition: No Test
- Location: Zone 200
- Part time: 6,917 hours, 2,934 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T.C. 256241-03-1 WHILE PERFORMING EPSU TEST 10WL FWL FAILED.-R+R'D 10WL FWD L EPSU BATTERY IAW AMM 33-51-38 OPS CHECK GOOD.
